IJMTT-Volume 9 Number 2-May 2014

S.No
Title/Author Name
Paper ID
1 Fixed Point Theorem in Fuzzy Metric Space with Implicit relation
- Alok Asati , A.D.Singh , Madhuri Asati


IJMTT-V9P511
2 Hopf Bifurcation Analysis for the Pest-Predator Models Under Insecticide Use with Time Delay
- Yanhui Zhai , Xiaona Ma , Ying Xiong


IJMTT-V9P512
3 On Soft Čech Closure Spaces
- R. Gowri , G. Jegadeesan
IJMTT-V9P513
4 Weak Reciprocally Continuity and Common Fixed Point Theorem in Complete Intuitionistic Fuzzy Metric Spaces
- Surendra Singh Khichi , Amardeep Singh


IJMTT-V9P514
5 Total Outer Equitable Connected Domination of a Graph
- Jayaprakash M. C , Deepak G
IJMTT-V9P515
6 Asymptotic Behavior of Solutions for Forced Non Linear Delay Impulsive Differential Equations
- Y. Balachandran , G. Purushothaman

IJMTT-V9P516
7 Effect of Shadow of the Earth Due to Solar Radiation Pressure, Magnetic Force and Earth’s Oblateness on the Non-Linear Oscillation of the System in a Circular Orbit of the Centre of Mass of the System
- Vijay Kumar


IJMTT-V9P517
8 Interval Valued Intuitionistic Fuzzy MAGDM Problems with OWA Entropy Weights
- A.Solairaju , P. John Robinson , S. Rethinakumar
IJMTT-V9P518
9 Solving a Fully Fuzzy Linear Programming Problem by Ranking
- P. Rajarajeswari , A.Sahaya Sudha


IJMTT-V9P519
10 Coupled Fixed Point Results in Partially Ordered Complete Metric Space
- Savitri , Nawneet Hooda


IJMTT-V9P520